# SDR DALA2024092409404

- Difficulty date: September 22, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 92,229 hours, 41,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3241 DISC: EMERGENCY LIGHTS IN FORWARD GALLEY FLICKERED ON/OFF WHEN LANDING GEAR WAS RAISED ON TAKEOFF. C/A: NO PFR REPORTS. LGCIU 1 & 2 SHOW NO FAULTS. FWD GALLEY AND SEATS 1 & 2 EMERGENCY LIGHTS DELAY WHEN TURNED ON. RESET CIDS 1 & 2 PER A320F AMM 23-73. NO FAULTS ON CIDS. EMER LIGHTS OP OK WITH NO DELTAY. A/C OK FOR SERVICE. (LP: 5713002)
